Skip to Content

When increasing my Gabapentin dosage should I take both pills at the same time or intersperse them?

Responses (1)

kimmie1 28 Feb 2010

What are you taking it for? I read on the Drugs A to Z tab and it described it was mostly used for seziures(sp). That being the case, I would ask my doctor that question. I wish I could help more but I have never taken that before. Good luck... kim

matsteele 28 Feb 2010

I'm actually taking them for pain relief for what's probably a pinched nerve. My doctor's on a two week leave, that's why I posted the question here. I'm only taking 100mg capsules at the moment, but in a few days I'm supposed to be doubling it. They do cause me to be drowsy, so maybe I'm supposed to be just taking them both at night, maybe not, maybe they need to be evened out.

If you can't answer don't worry about it. I plan on calling the pharmacist tomorrow if I can't find out before then.

terripage 4 Mar 2010

I take 200 mg 3x daily, but they don't make me drowsey unless I am taking something else with it, like flexiril. I started with 100 mg capsules and they just had me start taking 2 rather than 1.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions